# SDR AUS20030467

- Difficulty date: April 21, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 3035987
- Condition: Chafed
- Location: Engine
- Part time: 11,481 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL LINE CHAFED IN AREA OF FIREWALL SEAL.
